MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Catalog Number 01.32.158DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 5 years and 4 months after the primary surgery, the surgeon removed all implants and placed an antibiotic spacer per the 2-stage infection protocol.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 november 2023.Lot 166611: (b)(4) items manufactured and released on 01-feb-2017.Expiration date: 2022-jan-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the complaints, batch review performed on 24 november 2023: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.171741.Lot 171741: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 2022-sep-03.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.172272.Lot 172272: (b)(4) items manufactured and released on 31-jul-2017.Expiration date: 2022-sep-03.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Stem: masterloc 01.39.208 cementless ti coated lat stem size 8 (k151531) lot.171332.Lot 171332: (b)(4) items manufactured and released on 04-oct-2017.Expiration date: 2022-sep-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Additional Manufacturer Narrative
On (b)(6) 2024, permanent implants have been placed.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18299556
Report Number3005180920-2023-01034
Device Sequence Number6936433
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Catalogue Number01.32.158DH
Device Lot Number166611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale